RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 413–417 (Mi de5117)  

Ordinary Differential Equations

$\varepsilon $-controllability of linear systems in a Banach space and moment inequalities

A. P. Marynych

Kharkov State University

Full text: PDF file (695 kB)

Bibliographic databases:
UDC: 517.977.5
Received: 24.02.1981

Citation: A. P. Marynych, “$\varepsilon $-controllability of linear systems in a Banach space and moment inequalities”, Differ. Uravn., 20:3 (1984), 413–417

Citation in format AMSBIB
\Bibitem{Mar84}
\by A.~P.~Marynych
\paper $\varepsilon $-controllability of linear systems in a Banach space and moment inequalities
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 413--417
\mathnet{http://mi.mathnet.ru/de5117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742045}
\zmath{https://zbmath.org/?q=an:0543.93006}


Linking options:
  • http://mi.mathnet.ru/eng/de5117
  • http://mi.mathnet.ru/eng/de/v20/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019